# SDR DALA2016102607678

- Difficulty date: August 30, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 43,552 hours, 29,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CORRODED INTERCOSTAL STA 1288-1307 ON TOP OF L30.  REMOVED AND REPLACED INTERCOSTAL IAW SRM 53-00-01.
